# SDR 2000ZZZX196

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 65446922
- Condition: Cracked
- Location: Mlg Module
- Component: 65446914
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED IN THE 'D' PRIORITY PORT.  FATIGUE, OVERSTRESSED OR FLAW/DEFECT IN CASTING OF THE HOUSING.
